Alert archive / Kansas / Tornado Warnings in 2024

Tornado Warning 30, NWS Topeka, KS

April 30, 2024Douglas County, Jefferson County, Kansas

NWS Topeka, KS issued this tornado warning at Apr 30, 2024, 6:57 PM CDT for Douglas County, Jefferson County, Kansas. It was in force for 33 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2024, 6:57 PM CDT (23:57 UTC)
Expired
Apr 30, 2024, 7:30 PM CDT
In force
33 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Douglas County, KS, Jefferson County, KS

The radar

The Topeka radar (KTWX), 72 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:02 PM CDTHAIL 1Williamstown, KS
Apr 30, 7:03 PM CDTHAIL 1.51 E Perry, KSReport from mPING: Ping Pong Ball (1.50 in.).
Apr 30, 7:04 PM CDTTORNADOWilliamstown, KSRain wrapped tornado.
Apr 30, 7:06 PM CDTHAIL 2Williamstown, KS
Apr 30, 7:09 PM CDTHAIL 15 N Williamstown, KS
Apr 30, 7:11 PM CDTHAIL 1.753 E Williamstown, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 3:28 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 12.0 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2024-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2024-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WFUS53 KTOP 302357
TORTOP
KSC045-087-010030-
/O.NEW.KTOP.TO.W.0030.240430T2357Z-240501T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
657 PM CDT Tue Apr 30 2024

The National Weather Service in Topeka has issued a

* Tornado Warning for...
  Southern Jefferson County in northeastern Kansas...
  Northwestern Douglas County in east central Kansas...

* Until 730 PM CDT.

* At 656 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Lecompton, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lawrence, Perry, Lecompton, and Williamstown.

This includes Kansas Turnpike between mile markers 189 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3901 9550 3906 9550 3914 9551 3913 9520
      3896 9520
TIME...MOT...LOC 2356Z 289DEG 24KT 3905 9540 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gargan
4 follow-up statements
112 
WWUS53 KTOP 010007
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
707 PM CDT Tue Apr 30 2024

KSC045-087-010030-
/O.CON.KTOP.TO.W.0030.000000T0000Z-240501T0030Z/
Jefferson-Douglas-
707 PM CDT Tue Apr 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTHERN
JEFFERSON AND NORTHWESTERN DOUGLAS COUNTIES...

At 707 PM CDT, a confirmed tornado was located 1 south 
of Williamstown, moving east at 25 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lawrence, Perry, Lecompton, and Williamstown.

This includes Kansas Turnpike between mile markers 190 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3901 9549 3905 9549 3914 9551 3913 9520
      3896 9520
TIME...MOT...LOC 0007Z 273DEG 24KT 3906 9532 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

Gargan
770 
WWUS53 KTOP 010010
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
710 PM CDT Tue Apr 30 2024

KSC045-087-010030-
/O.CON.KTOP.TO.W.0030.000000T0000Z-240501T0030Z/
Jefferson-Douglas-
710 PM CDT Tue Apr 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN JEFFERSON AND NORTH CENTRAL DOUGLAS COUNTIES...

At 709 PM CDT, a confirmed tornado was located near Williamstown,
moving east at 30 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Weather spotters confirmed tornado 2 miles east of 
         Williamstown.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lawrence.

This includes Kansas Turnpike between mile markers 198 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3898 9534 3905 9533 3913 9533 3913 9520
      3896 9520
TIME...MOT...LOC 0009Z 272DEG 25KT 3906 9528 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

Gargan
026 
WWUS53 KTOP 010015
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
715 PM CDT Tue Apr 30 2024

KSC045-087-010030-
/O.CON.KTOP.TO.W.0030.000000T0000Z-240501T0030Z/
Jefferson-Douglas-
715 PM CDT Tue Apr 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN JEFFERSON AND NORTH CENTRAL DOUGLAS COUNTIES...

At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Williamstown, moving east at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Northern Lawrence.

This includes Kansas Turnpike between mile markers 199 and 205.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3898 9531 3913 9531 3913 9520 3897 9520
TIME...MOT...LOC 0015Z 289DEG 24KT 3905 9523 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Gargan
333 
WWUS53 KTOP 010021
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
721 PM CDT Tue Apr 30 2024

KSC045-087-010030-
/O.EXP.KTOP.TO.W.0030.000000T0000Z-240501T0030Z/
Jefferson-Douglas-
721 PM CDT Tue Apr 30 2024

...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON AND NORTH CENTRAL
DOUGLAS COUNTIES WILL EXPIRE AT 730 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Kansas.

&&

LAT...LON 3898 9531 3913 9531 3913 9520 3897 9520
TIME...MOT...LOC 0020Z 289DEG 24KT 3904 9520 

$$

Gargan

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:27 PM CDT, 30 minutes earlier. Its key messages:

  • Thunderstorms developing this afternoon along a cold front will quickly becoming strong to severe with large hail, damaging winds and a few tornadoes possible.
  • An active weather pattern continues Wednesday into Thursday and again this weekend with persistent chances for thunderstorms.
Area forecast discussion, Apr 30, 6:27 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
627 PM CDT Tue Apr 30 2024

.KEY MESSAGES...

- Thunderstorms developing this afternoon along a cold front will
quickly becoming strong to severe with large hail, damaging winds
and a few tornadoes possible.

- An active weather pattern continues Wednesday into Thursday and
again this weekend with persistent chances for thunderstorms.

&&

.DISCUSSION...
Issued at 240 PM CDT Tue Apr 30 2024

Another afternoon and evening of severe weather is shaping up once
again across the central Plains as a mid-level wave approaches from
the west and has begun to eject into Nebraska as noted on water
vapor imagery. Surface analysis across Kansas shows a deep surface
trough and low over central Kansas with a cold front and dry line
extending south into southwestern Kansas. Strong warm sector WAA has
pushed 60 degree dewpoints as far north was eastern Nebraska with
mid-60 degree dewpoints beginning to make their way into east-
central Kansas. With ample afternoon warming, temperatures across
the area have reached the low to mid 80s and will be expected to
warm a few degrees further over the next several hours.

Over the next few hours, residual BL capping that is noted in the
TOP 18z sounding will slowly erode as the cold front approaches from
the west. MLCAPE values ranging from 2500-3500 J/kg, 0-6 km shear of
35-50 knots (higher values in northeastern Kansas and lower values
in central Kansas), 7.5-8 C/km mid-level lapse rates and increasing
low-level wind shear will be present ahead of the boundary late this
afternoon and evening, setting the stage for severe storms in
eastern Kansas. CAMs over the past 6 hours have been fairly
consistent in developing convection between the 21-23z timeframe
along the boundary draping from Seneca to Council Grove. Convection
should quickly intensify from there, zipping down the frontal
boundary into southeastern Kansas. Given the environment, very large
hail (up to 2+ inches), damaging winds (>70 mph) and a few tornadoes
will be possible with the strongest and most organized supercells.
Shear vector orientation in relation to the surface boundary should
keep convection isolated for several hours before the boundary
begins to move more southeast this evening promoting the congealing
of storms. Another thing that will need to be watched is how the LLJ
will impact ongoing convection into the evening hours. An increase
in 0-1 km and 0-3 km shear should point to an increase in tornadic
activity just after sunset. If convection can stay isolated enough
until then, a tornado or two cannot be ruled out. With storms moving
rather quickly across the area tonight, not expecting a widespread
flooding concern. That said, as the front begins to move more
south/southeastward south of I-35, a localized flooding concern
could take shape, especially in areas that saw several inches of
rain the past week. FFG across this area is currently sitting around
1-2 inches, and with HREF QPF probabilities ranging from 0.75-1.5
inches, we could see localized flooding south of I-35. Issued a
Flood Watch for Anderson and Coffey counties as that seems to be the
area with the highest chances for hydro concerns.

By early Wednesday morning, the surface and 850mb boundaries will
stall across southern Kansas and northern Oklahoma, keeping the
better QPF axis to our south. Throughout the day Wednesday, another
mid-level wave will deepen another lee cyclone in southwestern
Kansas and push the stalled boundary north as a warm front. Rain and
storm chances along the frontal boundary will continue for much of
the day Wednesday and might help to mitigate Wednesday evening's
severe weather chances. Given MUCAPE around 1000 J/kg and decent
wind shear, some elevated warm advection storms Wednesday could
become strong to marginally severe with hail being the main hazard.
By Wednesday afternoon, the surface low moving out of southwestern
Kansas could begin to develop convection along the dry line in far
south-central/central Kansas. This convection will race off to the
northeast and could impact portions of north-central Kansas
Wednesday evening and overnight into Thursday. There still remains a
fair amount of uncertainty with how well these storms will be able
to maintain their strength as they approach north-central Kansas
with Wednesday morning convection possibly stunting severe
parameters across the area. Any storms that can sustain themselves
will pose risks for large hail, damaging winds and an isolated
tornado. Confidence still is medium/high with all of the area having
a threat of heavy rainfall Wednesday afternoon into Thursday as
strong moisture convergence along the frontal boundary becomes
draped across the area. A Flood watch may be needed for this
timeframe.

Precipitation chances will begin to decrease into Friday
morning as the upper trough axis shifts to the east and surface
ridging builds into the area. A few more waves moving across the
Plains will keep mention of thunderstorms in the extended forecast
into early next week, so not many hints of many breaks in the active
weather appears likely.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 625 PM CDT Tue Apr 30 2024

Severe storms continue to move through the KTOP/KFOE terminals
over the next 1-2 hrs. All hazards are possible with these
storms. Should transition to VFR behind the storms with winds
from the NNW then transition to ESE into tomorrow morning. Low
to mid level clouds may build back into the area by late in the
period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday morning for KSZ058-KSZ059.

&&

DISCUSSION...Griesemer
AVIATION...Drake
Hazardous weather outlook, Apr 30, 2:52 PM CDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
252 PM CDT Tue Apr 30 2024

KSZ008>012-020>024-026-034>040-054>056-012000-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-
252 PM CDT Tue Apr 30 2024

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...This afternoon and tonight.

Thunderstorms developing along a frontal boundary will quickly become
strong to severe this afternoon and evening with all modes of severe
weather possible. Hail up to 2 inches, 70 mph wind gusts and a few
tornadoes are possible. Locally heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible throughout the day Wednesday along a
warm front with some storms becoming strong to marginally severe. The
main hazards will be hail. Later in the evening could see strong to
severe storms moving out of central Kansas that could pose a risk for
all severe weather modes. Several rounds of thunderstorms could
generate heavy rainfall and increase the potential for flooding and
flash flooding. Be sure to remain up to date with the latest forecast
information.

.SPOTTER MESSAGE

Weather spotters are encouraged to relay reports of hail, damaging
wind, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ058-059-012000-
Coffey-Anderson-
252 PM CDT Tue Apr 30 2024

...FLOOD WATCH IN EFFECT FROM 8 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for east central Kansas.

.DAY ONE...This afternoon and tonight.

Thunderstorms developing along a frontal boundary will quickly become
strong to severe this afternoon and evening with all modes of severe
weather possible. Hail up to 2 inches, 70 mph wind gusts and a few
tornadoes are possible. Locally heavy rainfall will also be possible.
A Flood Watch has been issued.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible throughout the day Wednesday along a
warm front with some storms becoming strong to marginally severe. The
main hazards will be hail. Several rounds of thunderstorms could
generate heavy rainfall and increase the potential for flooding and
flash flooding. Be sure to remain up to date with the latest forecast
information.

.SPOTTER MESSAGE

Weather spotters are encouraged to relay reports of hail, damaging
wind, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Apr 30, 6:37 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
637 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     Tornado          2 NW Grantville         39.10N 95.59W
04/30/2024                   Jefferson          KS   Trained Spotter

            Tornado along US24.

&&

AJ
Local storm report, Apr 30, 6:44 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
644 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     Tstm Wnd Gst     3 NE Topeka             39.07N 95.63W
04/30/2024  M72 MPH          Shawnee            KS   Official NWS Obs

&&

AJ
Local storm report, Apr 30, 6:46 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
646 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Gst     3 ENE Topeka            39.07N 95.63W
04/30/2024  M86 MPH          Shawnee            KS   Official NWS Obs

&&

AJ
Local storm report, Apr 30, 6:47 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
647 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Tornado          2 NW Grantville         39.11N 95.59W
04/30/2024                   Shawnee            KS   Public

&&

AJ
Local storm report, Apr 30, 6:51 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
651 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     Tstm Wnd Gst     3 NNW Topeka            39.09N 95.70W
04/30/2024  E65 MPH          Shawnee            KS   Emergency Mngr

&&
Local storm report, Apr 30, 6:56 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Topeka KS
656 PM CDT Tue Apr 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Tstm Wnd Gst     3 ENE Grantville        39.10N 95.50W
04/30/2024  E75 MPH          Jefferson          KS   Emergency Mngr

            Estimated 70-80 MPH winds.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 1:32 PM CDTFlood WatchTOPAnderson, Coffey7 hr
Apr 30, 3:23 PM CDTSpecial Weather StatementTOPMarshall37 min
Apr 30, 3:32 PM CDTSevere Thunderstorm WarningTOPMarshall28 min
Apr 30, 3:59 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPMarshall, Nemaha31 min
Apr 30, 4:03 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPMarshall27 min
Apr 30, 4:07 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPPottawatomie23 min
Apr 30, 4:26 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPMarshall, Nemaha34 min
Apr 30, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPBrown, Nemaha32 min
Apr 30, 4:28 PM CDTSevere Thunderstorm WarningTOPPottawatomie32 min
Apr 30, 4:35 PM CDTTornado WarningTOPMarshall, Nemaha25 min
Apr 30, 4:37 PM CDTSevere Thunderstorm WarningTOPGeary, Morris23 min
Apr 30, 4:40 PM CDTTornado WarningTOPPottawatomie35 min
Apr 30, 4:47 PM CDTSevere Thunderstorm WarningTOPMorris28 min
Apr 30, 4:49 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPBrown, Marshall, Nemaha26 min
Apr 30, 4:55 PM CDTTornado WarningTOPMarshall, Nemaha35 min
Apr 30, 5:04 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Pottawatomie26 min
Apr 30, 5:07 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee23 min
Apr 30, 5:12 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee33 min
Apr 30, 5:12 PM CDTSevere Thunderstorm WarningTOPMorris33 min
Apr 30, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Pottawatomie, Shawnee38 min
Apr 30, 5:24 PM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Wabaunsee36 min
Apr 30, 5:28 PM CDTTornado WarningTOPNemaha32 min
Apr 30, 5:38 PM CDTTornado WarningTOPJackson, Pottawatomie, Shawnee22 min
Apr 30, 5:46 PM CDTTornado WarningTOPJackson, Nemaha29 min
Apr 30, 5:49 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPBrown26 min
Apr 30, 5:49 PM CDTTornado WarningTOPJackson, Shawnee26 min
Apr 30, 5:54 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee36 min
Apr 30, 6:06 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPBrown, Jackson24 min
Apr 30, 6:11 PM CDTTornado WarningTOPJackson, Jefferson, Shawnee34 min
Apr 30, 6:29 PM CDTSpecial Weather StatementTOPOsage31 min
Apr 30, 6:31 PM CDTTornado WarningTOPDouglas, Jefferson, Shawnee44 min
Apr 30, 6:36 PM CDTTornado WarningTOPDouglas, Jefferson, Shawnee39 min
Apr 30, 6:48 PM CDTSevere Thunderstorm Warning Destructive damage threatTOPDouglas, Osage, Shawnee27 min

Nearby

Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.